# SDR R61A201303200299

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D3899926FA98SA
- Condition: Corroded
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE ENGINE NUMBER TWO FIRE BOTTLE SQUIB CONNECTOR CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CONNECTOR IAW EMB 170 SWPM 20-40.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
